# SDR ASOA201708081824

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 34,409 hours, 24,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362553
- Condition: Corroded
- Location: Bs 675-713
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WALL SEAT TRACK  SEGMENT FROM BS 675 TO 713 HAS CORROSION AROUND SEVERAL SCREW HOLES.    REMOVED CORRODED RIGHT SIDE WALL SEAT TRACK IAW AMM 53-00-49-000-801-A03.  FABRICATED NEW SEAT TRACK IAW ECTC REO 670-53-00-343 AND REO 670-53-00-343.  INSTALLED NEW RIGHT SIDE WALL SEAT TRACK IAW AMM 53-49-400-801-A03.
